# SDR CALA2017041000938

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 29,214 hours, 15,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53477110004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR AREA AT FR59 HAS SURFACE CORROSION UNDER PROFILE PANEL ABOVE STR 38R. REPAIRED FR59 BETWEEN STR 37R & 43R IAW ECRA 5340-01769 AND REO L20692 REV IR ACCOMPLISH A PERMANENT REPAIR ON FRAME 59 BETWEEN S-37R & S-43R PER PART 3 OF ECRA 5340-01769 ON OR BEFORE 29SEP2017.
